IEEE - Institute of Electrical and Electronics Engineers, Inc. - Distributed Optimal Steady-State Regulation for High-Order Multiagent Systems With External Disturbances

Author(s): Yutao Tang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 8
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2018.2866902
Regular:

In this paper, a distributed optimal steady-state regulation problem is formulated and investigated for heterogeneous linear multiagent systems subject to external disturbances. We aim to steer... View More

Advertisement